Table of Contents
Journal of Computational Engineering
Volume 2014, Article ID 501590, 18 pages
Research Article

Shape of Slender Axisymmetric Ventilated Supercavities

Institute of Hydromechanics, National Academy of Sciences of Ukraine, Zhelyabova 8/4, Kyiv 03680, Ukraine

Received 29 November 2013; Accepted 27 January 2014; Published 23 March 2014

Academic Editor: Fu-Yun Zhao

Copyright © 2014 Igor Nesteruk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor Nesteruk, “Shape of Slender Axisymmetric Ventilated Supercavities,” Journal of Computational Engineering, vol. 2014, Article ID 501590, 18 pages, 2014.